There are so many people that are taking the drug Lamictal for depression or bipolar symptoms who are experiencing lamictal acne side effects. It is such a common side effect that it is causing people to question whether or not they should stop taking the medication. The medication is benefiting their depression greatly but is causing severe rashes or acne breakouts on their face or entire body. What other options or considerations can be utilized to prevent or minimize lamictal acne while taking Lamictal?
Try lowering your dosage. If your doctor has recommended a certain dosage for you but you are noticing lamictal acne symptoms, take the initiative to lower your own dosage. If you go back to your doctor thist is what he is going to do. Most drugs have side effects that you can alter by simply reducing the required dosage without having to stop taking the medication. Lamictal will still have the same effect on depression but maybe will not be as rapid.
Investigate the foods you are eating for allergic reactions. If you are taking Lamictal remember you are introducing a new drug to your body. It may have negative reactions to certain foods or other drugs you may be taking. If you are breaking out with acne consider maybe you are having an allergic reaction. Have you thought about Lamictal not mixing well with dairy products or other foods? Keep a journal of your acne breakouts. When they occur assess what you ate within the past 24 hours? Is there a pattern?
Try an acne diet (remove the toxins from your body). The occurrence of lamictal acne is really an allergic reaction to the medication. So, trying other acne medications to counter the acne is not really the way to fight this acne. You do not want to mix in other medications because the results may be worse. Try an alternative acne remedy. An acne diet is completely safe and requires no medications. Lamictal is obviously adding toxins to your body so you really want to try acne methods that will rid the body of toxins. An acne diet is a great alternative to fighting acne without using acne medications.
A common side effect with lamictal acne is skin sensitivity around the jawline. Many people are getting acne breakouts around their jawline. It seems to reason that this area of the face is become highly sensitive as a result of lamictal. One thing to consider is pay attention to what comes into contact with your jawline. It could be your shirt collars irritating your skin due to this hypersensitivity. It could also be a dirty pillowcase that you are sleeping face down on every night. Be sure to change your pillowcases every night. Another suggestion is hair growing in this area. You may need to stop shaving and just use hair trimmers.
These options are practical but could be very helpful in preventing lamictal acne from ruining your appearance and self esteem. Try them before you try acne medication. You may see results from these inexpensive methods.